# SDR DHLA201000152

- Difficulty date: December 12, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 88,576 hours, 34,008 cycles
- Engine: Ge CFM56*
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR HAS CORROSION AT FUSELAGE STA FS 650.000 L32R - L36. PERFORMED MAJOR REPAIR IAW ASTAR EC-02354-001 AND DWG 5800471 AND WO 9735.  REMOVED CORRODED ACCESS DOOR IAW DPS 3.67 AND SRM 51-3-0.    REMOVED CORROSION IAW SRM 51-1-8.  FOUND OUT OF LIMITS IAW SRM 53-2-0, FIG 1F, SHEET 3. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW ACCESS DOOR WITH NEW FASTENERS IAW DPS 3.67 AND SRM 51-3-0.  FOR FABRICATION OF ACCESS DOOR SEE ASTAR JC EC-02354-001 AND SMN FORM 07-IPI NR 2010711.  PERFORMED LEAK CHECK GOOD IAW MM 21-31-0 PG 208.
